# SDR DXTA2009020903495

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 106 hours, 85 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15493009
- Part serial: 0822
- Condition: Failed
- Location: Nlg
- Part time: 106 hours, 85 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE RED GEAR UNLOCK LIGHT CAME ON.  WHEN WE PULLED THE HYD PRESS CB THE NOSE GEAR WENT DOWN AND LOCKED EVEN THOUGH THE HANDLE WAS UP.  M2B - R&R NOSE GEAR ACTUATOR WITH NEW HARDWARE.  PERFORMED OPS CHECK OF LANDING GEAR SYSTEM.  SYSTEM CHECKED GOOD.  BLED THE HYDRAULIC SYSTEM AND LEAK CHECK THE ACTUATOR CHECKED GOOD.  IAW WORK DONE IAW CH 32-30-03 OF THE CITATION 560 XLS MM.
